# SDR FDEA201802200494

- Difficulty date: February 20, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 78,266 hours, 18,875 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 418575
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB TRIM RATE 2 CIRCUIT BREAKER FOUND OPEN.   CONFIGURED THE ACFT TO OPS CHECK THE STAB TRIM MOTOR IAW MM  27-41-00-5,  THE CIRCUIT BREAKER TRIPS DURING OPS CHECK.   REMOVED AND REPLACED THE NR 2 HORIZONTAL STAB TRIM  MOTOR SOSV IAW AMM 27-43-31-4, ALL TESTS PASSED. OPS CHECKED GOOD.
